MathSciNet Relay Station
MathSciNet bibliographic data
MR2318849 60K40 (60G55 82B05)
Richthammer, Thomas Translation-invariance of two-dimensional Gibbsian point processes. Comm. Math. Phys. 274 (2007), no. 1, 81–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement